# SDR 97ZZZX4322

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226YV
- Make and model: Beech 1900D
- Aircraft serial: UE226
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Dove Tail
- Condition: Cracked
- Location: Lt Te Flap
- Part time: 6,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT - OVERNIGHT MAINTENANCE INSPECTION FOUND LEFT INBOARD FLAP DOVETAIL CRACKED.  STOP DRILLED CRACK WITH A NR 45 DRILL BIT.  FABRICATED 4 INCH BY 2 INCH PATCH OUT OF DOVE TAIL SKIN STOCK.  PLACED PATCH OVER CRACKS.  ALL WORK DONE USING SRM'S 51-00, 51-30, 51-40, AND T.O. 1900-27-00-0001.  (X)
